# SDR CA151130005

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK-AROUND, PRIOR TO FLIGHT, THE PILOT DISCOVERED MULTIPLE BLADE DAMAGE TO THE SECOND POWER TURBINE STAGE. ACFT GROUNDED AND WAITING FINAL INSPECTION FOR DISPOSITION.
